Multitude of symptoms, but not all the time. 75 Levo

1. 10 degrees under, 2. earache, 3. sore throat, 4. cramps in hands and feet, 5. Painful joints, especially neck, back,, shoulders, knees, sometimes fingers and toes, 6. "foggy", 7. Headaches, 8. Eyes seem to have "gone off, 9. Some loss of feeling/sensitivity in hands. Can't believe this is all thyroid stuff. Calcium deficiency has been mentioned but GP says I'm in the normal range, but there again so was my TSH. Any ideas?

3 Replies

  • Some of those symptoms can be thyroid related, i.e. you need more. However, the feelings you have in your extremities can be linked to B12 deficiency. Has doctor done anything about your alleged calcium deficiency and do you know what the result was? Have you had any other non-thyroid tests done, like iron, ferritin, transferrin, B12, Vit D all of these can impact on how well your thyroid meds are taken up.

    If you have your last TSH results post them here. Ideally you would need FT4 and FT3 but its the problem we all have and that is if your TSH is within range, they won't do the others, or more accurely the labs won't do the others.

    I would try and get as many of the above tests done by your GP and those they won't do you could get done privately so that you can see what is going on.

  • If you can get the blood test results from your GP including the ranges and post on a new question, it will enable members to comment more fully.

    Even though you are told you are in the 'normal' range, it may not be normal for you as Dr Toft, of the BTA says it should be below 1.

    I had pains and stiffness whilst on levo.

  • OK Will do.

You may also like...